# SDR AALA20160815005

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 19,363 hours, 7,589 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, WHEN FLAPS 1 SELECTED THE TRAILING EDGE FLAPS STOPPED BETWEEN 0 AND 1 WITH THE LEFT SIDE CLOSER TO 0 THAN THE RIGHT. THE LEFT SIDE GRADUALLY MOVED TO MATCH THE RIGHT. FLAP DIASGREE CHECKLIST WAS FOLLOWED TO LOWER FLAPS TO 15 USING ALTERNATE FLAPS.  EMERGENCY DECLARED, AND LANDING UNEVENTFUL.  MAINTENANCE NOTED FSEU FAULT MESSAGE 17-52260.  ACCOMPLISHED FSEU BITE PROCEDURE IAW FIM 27-51 TASK 801 WITH NO FAULTS NOTED.  SYSTEM CHECKED NORMAL.
